# SDR IXXA0000001

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Loose
- Location: Nlg Ww
- Part time: 85,092 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BWI - FLT 734 - EN ROUTE FROM TOL TO BWI, AFTER THE LANDING GEAR WAS RETRACTED A NOISE WAS HEARD UNDER THE COCKPIT FLOOR.  THE FLIGHT CREW CYCLED THE LANDING WITH NO IMPROVEMENT.  A SUCCESSFUL GEAR UPLATCH CHECK WAS PERFORMED AND THE FLIGHT CONTINUED TO BWI.  AFTER THE LANDING GEAR WAS EXTENDED THE NOISE RETURNED AND THE AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED A LOOSE ACCESS PANEL IN THE NOSE WHEEL WELL.  MAINTENANCE SECURED THE PANEL AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
